# SDR CA131104003

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,587 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 1013810021
- Condition: Leaking
- Location: Rt Wing Fuel
- Part time: 12,176 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SERVICING THE ACFT WITH FUEL THE CREW NOTICED A SMALL FUEL LEAK DEVELOPED ON THE RT WING.  MAINTENANCE REPLACED THE FUEL BLADDER AND THE SYS WAS FUNCTION CHECKED SERVICEABLE.  NOTE THE FUEL BLADDER WAS ORIGINAL 1988 AND LAST INSTALLED AT THE FACTORY.
